# SDR UIEA2020120702534

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,280 hours, 25,349 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1214
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD FUEL PRESSURE LIGHT.  REMOVED AND REPLACED LEFT FWD BOOST PUMP 28-22-03.  OPERATIONS AND LEAK CHECK NORMAL.
